JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 1, Issue 1, Article 2
On the Hadamard Inequality on a Disk

    Authors: Sever S. Dragomir,  
    Keywords: Convex functions of double variable, Jensenís inequality, Hadamardís inequality  
    Date Received: 17/09/99  
    Date Accepted: 16/12/99  
    Subject Codes:


    Editors: Terry M. Mills,  

In this paper an inequality of Hadamard type for convex functions defined on a disk in the plane is proved. Some mappings naturally connected with this inequality and related results are also obtained.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login